# SDR DALA1132019866

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL NR 15 HAS CORROSION SEVERAL PLACES.  REMOVED CORROSION OUT OF LIMITS IAW DC9 SRM 53-01.  OBTAINED MATERIAL TO FAB NEW PANEL USING 7075-T6 .026 IAW DOUGLAS AIRCRAFT DWG NR 9857825.  FABRICATED PANEL LOCATED AND DRILLED HOLES IAW DC09 SRM 51-10-4.  DEBURRED, TREATED PRIMED AND TOP COATED PANEL IAW DWG NR 9957825 AND ERA 491731-14MA. INST PANEL IAW DC9SRM 51-30-4.
